# SDR ASAA2018040224149

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 3,180 hours, 746 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164907844
- Condition: Failed
- Location: E&E Bay
- Part time: 3,176 hours, 745 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VENT EXTRACT FAULT, EXTRACT FAN CB POPPING GROUNDED - YES. ETOPS RESTRICTED. R&R AVIONICS BLOWER FAN REF AMM 21-26-51. OPS CHECK GOOD. THIS CLOSES MDDR 54043. MEL LIST UPDATED. PLACARD REMOVED.
